# SDR 2000ZZZX1

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- Engine: Tmeca ARRIEL1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel System
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP WILL NOT PRODUCE SUFFICIENT PRESSURE.  REMOVED AND REPLACED.
